American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32H10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Chen Boyong and Zhang Jinhao. A remark on the Bergman stability. Proc. Amer. Math. Soc. 128 (2000) 2903-2905. MR 1664329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Nguyên Viêt Anh. The Lu Qi-Keng conjecture fails for strongly convex algebraic complete Reinhardt domains in $\mathbb{C}^n\ (n \ge 3)$. Proc. Amer. Math. Soc. 128 (2000) 1729-1732. MR 1653405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Harold P. Boas, Siqi Fu and Emil J. Straube. The Bergman kernel function: Explicit formulas and zeroes. Proc. Amer. Math. Soc. 127 (1999) 805-811. MR 1469401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Harold P. Boas. The Lu Qi-Keng conjecture fails generically. Proc. Amer. Math. Soc. 124 (1996) 2021-2027. MR 1317032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] So-Chin Chen. A counterexample to the differentiability of the Bergman kernel function. Proc. Amer. Math. Soc. 124 (1996) 1807-1810. MR 1322916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ing-Jer Lin. Factorization theorems for Hardy spaces of the bidisc, $0 < p \le 1$. Proc. Amer. Math. Soc. 124 (1996) 549-560. MR 1307547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Gábor Francsics and Nicholas Hanges. Explicit formulas for the Szeg\H o kernel on certain weakly pseudoconvex domains . Proc. Amer. Math. Soc. 123 (1995) 3161-3168. MR 1301494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Peng Lin and Richard Rochberg. On the Friedrichs operator . Proc. Amer. Math. Soc. 123 (1995) 3335-3342. MR 1264822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Siqi Fu. A sharp estimate on the Bergman kernel of a pseudoconvex domain . Proc. Amer. Math. Soc. 121 (1994) 979-980. MR 1243167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ewa Ligocka. A characterization of ellipsoids and balls in ${\bf C}\sp n$ . Proc. Amer. Math. Soc. 110 (1990) 103-107. MR 1000159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jeffery D. McNeal. Holomorphic sectional curvature of some pseudoconvex domains . Proc. Amer. Math. Soc. 107 (1989) 113-117. MR 979051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Clinton J. Kolaski. Surjective isometries of weighted Bergman spaces . Proc. Amer. Math. Soc. 105 (1989) 652-657. MR 953008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Bernard Coupet. Le dual des fonctions holomorphes int\'egrables sur un domaine strictement pseudo-convexe . Proc. Amer. Math. Soc. 102 (1988) 493-501. MR 928967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Harold P. Boas. Counterexample to the Lu Qi-Keng conjecture . Proc. Amer. Math. Soc. 97 (1986) 374-375. MR 835902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Paul Zorn. Analytic functionals and the Bergman projection on circular domains . Proc. Amer. Math. Soc. 96 (1986) 397-401. MR 822427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] T. Mazur, P. Pflug and M. Skwarczyński. Invariant distances related to the Bergman function . Proc. Amer. Math. Soc. 94 (1985) 72-76. MR 781059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Eric Bedford. Action of the automorphisms of a smooth domain in ${\bf C}\sp n$ . Proc. Amer. Math. Soc. 93 (1985) 232-234. MR 770527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Tadayoshi Kanemaru. Invariants related to the Bergman kernel of a bounded domain in ${\bf C}\sp{n}$ . Proc. Amer. Math. Soc. 92 (1984) 198-200. MR 754702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Daniel Luecking. A technique for characterizing Carleson measures on Bergman spaces . Proc. Amer. Math. Soc. 87 (1983) 656-660. MR 687635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Nobuyuki Suita and Akira Yamada. On the Lu Qi-keng conjecture . Proc. Amer. Math. Soc. 59 (1976) 222-224. MR 0425185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. J. Kohn. Holomorphic extensions of orthogonal projections into holomorphic functions . Proc. Amer. Math. Soc. 52 (1975) 333-336. MR 0399520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1